# SDR USAA2012052100028

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,714 hours, 20,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHT SEAT 1C INOPERATIVE.  REPAIRED EMERGENCY LIGHT ASSEMBLY AT SEAT 1C.  OPERATIONAL CHECK GOOD.
